# SDR DALA2021070703774

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 68,516 hours, 31,445 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3251 HYD G SYSTEM LOW LEVEL. QRH 13.13 EXTENDED AND 14.18 LDG GEAR GRAVITY EXTENSION. STOPPED ON RWY 34L SLC. TOWED TO GATE EMERGENCY DELIVERED. CORRECTIVE ACTION: FOUND BAD O-RING LEAKING ON FLT CONTRL PRESS SWITCH (10CE2). R/R O-RING ON FCPS (10CE2) PER 320 AMM 27-92. CKS GOOD. LK CKS GOOD. LEAK CHECK OF GREEN HYD SYSTEM COMPLETED PER WORK CARD# 2900-2021 LEAK CHECKS GOOD. (7313754)
